Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Lipid profile done. Aorta operation done, with decron grafting. Should I take atorva statin?

last week lipid profile shows 198, hdl 25 trigly. 320 ldl 109 vldl cho.65 tc/hdl cho.ratio 8 ldl/hdl ratio 4.34 Sir i m 52 yrs operated disecsion of aorta in XXXXXX.decron grafting was done in 1995 july.taking 1 colsprin night & nebicard h 1daily.i have atorvastatin .shoud i take & HOW PLS SUGGEST.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Dear patient,

The answer is yes, you should take atorvastatin or any other cholesterol lowering drug as prescribed by your provider, since you had aortic disease, which is considered equivalent to heart disease, and thus, your bad cholesterol levels, called LDL, need to be 70 or less, and this is extremely difficult to achieve without that type of medication.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor